Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Handling Side Effects

Handling Side Effects

How do you guys handle your side effects for your medication if it makes you drowsy/ just not yourself. Lately I feel like I'm just not on top of things. I take vitamins my neurologist told me to take and tthey work pretty good. Is there any otc medications or certain vitamins or anything at all that help you guys with your side effects?

A MyEpilepsyTeam Member said:

B-complex works out pretty good. It's a vitamin.

posted over 5 years ago
A MyEpilepsyTeam Member said:

I would stretch in the morning have my coffee and take a morning walk, start moving around and I wouldnt be so tired all day, I take magnesium and vitamin D.

posted over 5 years ago
A MyEpilepsyTeam Member said:

I take vitamins..multi, B complex that disolve, iron and fiber ( full bowels can make you feel lazy). I also started a set naptime everyday around 12pm for 30-1hr to re-energize ( my smart watch gives me a lite vibration to wake up instead of the loud sound that scares the crap out of you. Some mornings i drink coffee even though it taste gross. Hope you find somethg here that helps. I think we all hv our days and somedays are just better. Good luck

posted over 5 years ago
A MyEpilepsyTeam Member said:

If you are taking a med. that causes many side effects, I would suggest that you contact your Neurologist to get a change made on your meds first. Please also put a question on this net for a med that you are on that you suspect a problem with and someone will probably reply. I've had seizures since 12, now 56. It seems like there have been many meds that I have been on,some of which have caused real problems. I know like 2 of the newer meds that Drs. are pushing now are "Fycompa " and "Aption". Both of these caused Coordination and being very unsteady reactions. I would be glad to help if I can.
Have a good day,
Rob

posted over 5 years ago
A MyEpilepsyTeam Member said:

I take magnesium,fish oil, vinposatine...and I feel great on this combo..

posted over 5 years ago
Already a Member? Log in